EN HU

Gyimesi Eszter

Gyimesi Eszter

Publication list

2024
1.
Gyimesi, E., Nyul, G., Rácz, G.: Generalizations of Stirling-like and Bell-like numbers.
In: New Frontiers in Number Theory and Applications. Ed.: J. Guàrdia, N. Minculete, D. Savin, M. Vela, A. Zekhnini, Birkhäuser, Cham, 191-220, 2024, (Trends in Mathematics, ISSN 2297-0215) ISBN: 9783031519581
2021
2.
Gyimesi, E., Nyul, G.: Associated r-Dowling numbers and some relatives.
C. R. Math. 359 (1), 47-55, 2021.
Journal metrics:
Q2 Mathematics (miscellaneous)
3.
Gyimesi, E.: The r-Dowling-Lah Polynomials.
Mediterr. J. Math. 18 (4), 1-16, 2021.
Journal metrics:
Q2 Mathematics (miscellaneous)
2019
4.
Gyimesi, E., Nyul, G.: New combinatorial interpretations of r-Whitney and r-Whitney-Lah numbers.
Discret Appl. Math. 255, 222-233, 2019.
Journal metrics:
Q2 Applied Mathematics
Q2 Discrete Mathematics and Combinatorics
2018
5.
Gyimesi, E., Nyul, G.: A comprehensive study of r-Dowling polynomials.
Aequ. Math. 92 (3), 515-527, 2018.
Journal metrics:
Q2 Applied Mathematics
Q2 Discrete Mathematics and Combinatorics
Q2 Mathematics (miscellaneous)
2017
6.
Gyimesi, E., Nyul, G.: A note on combinatorial subspaces and r-Stirling numbers.
Util. Math. 105, 137-139, 2017.
Journal metrics:
Q4 Applied Mathematics
Q4 Statistics and Probability
Q4 Statistics, Probability and Uncertainty
2013
7.
Gyimesi, E., Nyul, G.: A note on Golomb's method and the continued fraction method for Egyptian fractions.
Ann. Math. et Inf. 42, 129-134, 2013.
Journal metrics:
Q2 Computer Science (miscellaneous)
Q3 Mathematics (miscellaneous)
DEENK University of Debrecen
© 2012 University of Debrecen